# SDR SWAA2018112126977

- Difficulty date: October 25, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 56,320 hours, 31,663 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT NOSE SKIN CRACKED AT ACTUATOR RIB ATTACH POINT.  REPAIRED SKIN IAW SRM.
